Decomposition and Mean-Field Approach to Mixed Integer Optimal Compensation Problems

Bauso, D. orcid.org/0000-0001-9713-677X, Zhu, Q. and Başar, T. (2016) Decomposition and Mean-Field Approach to Mixed Integer Optimal Compensation Problems. Journal of Optimization Theory and Applications, 169 (2). pp. 606-630. ISSN 0022-3239

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2016 This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Mean-field games; Optimal control; Mixed integer optimization
Dates:
  • Published: 17 February 2016
  • Accepted: 25 January 2016
  • Published (online): 17 February 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Jul 2016 12:16
Last Modified: 19 Jul 2016 12:16
Published Version: http://dx.doi.org/10.1007/s10957-016-0881-6
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s10957-016-0881-6

Share / Export

Statistics